Publicação: Para-orthogonal polynomials from constant Verblunsky coefficients
Nenhuma Miniatura disponível
Data
2015-06-15
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
Orthogonal polynomials on the unit circle associated with constant Verblunsky coefficients are also known as Geronimus polynomials. We consider the properties of some special sequences of para-orthogonal polynomials that follow from the Geronimus polynomials and, as applications, obtain information concerning certain associated quadrature rules and also other related orthogonal polynomials. Positive chain sequences play an important role in our study. (C) 2015 Elsevier Inc. All rights reserved.
Descrição
Idioma
Inglês
Como citar
Journal Of Mathematical Analysis And Applications. San Diego: Academic Press Inc Elsevier Science, v. 426, n. 2, p. 1040-1060, 2015.